# SDR USAA990980

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342US
- Make and model: Boeing 737301
- Aircraft serial: 23511
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 727
- Part time: 37,150 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, F OUND 2 CRACKS .750 LEFT AND .500 RIGHT AFT CARGO BS 727D, LBL 3 AND RBL 3 FRAME.  INSTALLED DOUBLER PER EA 65325.  (M)
